Ask an expert
Question

08 Nov 2006

THinz and the pill
I am on the pil and have been using thingz for the last month. I heard that Thinz might interfere with the pill. Is this true? I am also worried about the effect of the pill and thinz on an embrio. If you are pregnant and still on any of these can it harm the fetus?
Answer 330 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Thinz has not been tested against the Pill so it is not known what it does to the efficacy of the Pill. It would be best to stop it if you were pregnant. The Pill would not harm the fetus if you were pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19929 votes
Vote